# SDR AALA202504216905

- Difficulty date: April 10, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOOSE BEARING ON MAIN LANDING GEAR DOOR LH. MAINTENANCE REPLACED FWD HINGE FITTING ASSY AT MAIN LANDING GEAR DOOR LH IAW AIRBUS CMM 52-81-18, NTM 51-90-00, A319 SRM 51-44-11 A319 AND SRM 51-21-11.
